# SDR IPXA11670859

- Difficulty date: December 31, 2011
- Submitted: January 3, 2012
- Operation: Air carrier
- Aircraft: N331UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27757
- Engine: Ge CF680
- System (JASC): 2560 · Emergency Equipment
- Part: Escape Reel
- Part number: 379103D25
- Part serial: 14871
- Condition: Unwanted Deploy
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING GROUND CHECK, EMERGENCY DESCENT DEVICE CABLE DEPLOYED. REPLACED IAW EMERGENCY DESCENT DEVICE IAW MM 25-61-03-2.
